Ask an expert
Question

29 Sep

Dizziness and swollen feet
Good morning, I am drinking ridaq 25mg, amlodipine 10mg and asprin 300mg, my feet are swollen and I am feeling dizzy, its being 4 month now, what can I do?
Answer
Expert
Hypertension expert

30 Sep

Check your BP @ home 2x per day, morning and evening before taking your meds and make sure your BP is 120/80-135/85. There are lots of reasons for dizziness, please see a specialist physician. 10mg Amlodipine may cause swollen feet. 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
30% - 9699 votes
No
70% - 23149 votes
Vote